Alert archive / Tennessee / Flash Flood Warnings in 2013
Flash Flood Warning 6, NWS Nashville, TN
NWS Nashville, TN issued this flash flood warning at Apr 27, 2013, 5:54 PM CDT for 6 counties in Tennessee. It was in force for 6 hr. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 27, 2013, 5:54 PM CDT (22:54 UTC)
- Expired
- Apr 28, 2013, 12:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Emergency
- Flash flood emergency
- Flood severity
- None
Counties Benton County, TN, Dickson County, TN, Houston County, TN, Humphreys County, TN, Montgomery County, TN, Stewart County, TN
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 27, 7:11 PM CDT | FLASH FLOOD | Wsw Dover, TN | EMERGENCY MANAGER REPORTED FLOODING OF SEVERAL ROADWAYS IN STEWART COUNTY. BIG ROCK ROAD... JOINER HOL ROAD... ROBERTSON HILL ROAD... WILDLIFE ROAD... NORRIS HANDCOCK ROAD... CENTERPOINT ROAD ALL REPORTED WITH FLOODING. |
| Apr 27, 8:03 PM CDT | FLASH FLOOD | 6 Ne Dover, TN | WATER RESCUE UNDERWAY ON INDIAN MOUND ROAD. VEHICLE DROVE INTO WATER AND STALLED. INDIVIDUAL WAS TRAPPED IN VEHICLE. |
| Apr 27, 9:03 PM CDT | FLASH FLOOD | 4 Ne Clarksville, TN | EMERGENCY MANAGER REPORTED 12 TO 14 INCHES OF WATER OVER THE TRENTON ROAD 4 NE OF CLARKSVILLE. MULTIPLE AREAS ACROSS TRENTON ROAD ARE IMPASSABLE DUE TO WATER OVER THE ROAD. ALSO...MANY ADDITIONAL LOW LYING ROADWAYS ARE IMPASSABLE DUE TO FLOOD WATERS. |
| Apr 27, 9:13 PM CDT | FLASH FLOOD | Nw Erin, TN | EMERGENCY MANAGER REPORTED MULTIPLE ROADWAYS IN THE CITY OF ERIN INCLUDING MOBLEY LANE... MITCHEL ROAD... AND HWY 147 IN MCKINNON. |
| Apr 27, 10:16 PM CDT | FLASH FLOOD | Clarksville, TN | WATER WAS COVERING MADISON STREET IN CLARKSVILLE. |
| Apr 27, 10:55 PM CDT | FLASH FLOOD | Dover, TN | EMERGENCY MANAGMENT REPORTS WATER RESCUES CONTINUING ACROSS STEWART COUNTY WITH NUMEROUS PEOPLE TRAPPED IN FLOOD WATERS. |
| Apr 27, 11:50 PM CDT | FLASH FLOOD | Erin, TN | WATER RESCUES ONGOING IN ERIN WITH NUMEROUS ROADS FLOODED INCLUDING MAIN STREET. SEVERAL PEOPLE RESCUED FROM CARS. 14 RESIDENTS EVACUATED FROM OAK BROOK RETIRMEMENT HOME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 7 storm reports to this flash flood warning; the first came 77 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 10.9 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 679 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 297 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
224
WGUS54 KOHX 272254
FFWOHX
TNC005-043-083-085-125-161-280500-
/O.NEW.KOHX.FF.W.0006.130427T2254Z-130428T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
554 PM CDT SAT APR 27 2013
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
BENTON COUNTY IN MIDDLE TENNESSEE...
HOUSTON COUNTY IN MIDDLE TENNESSEE...
HUMPHREYS COUNTY IN MIDDLE TENNESSEE...
MONTGOMERY COUNTY IN MIDDLE TENNESSEE...
STEWART COUNTY IN MIDDLE TENNESSEE...
WESTERN DICKSON COUNTY IN MIDDLE TENNESSEE...
* UNTIL MIDNIGHT CDT SUNDAY
* AT 552 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE
WARNED AREA. EXPECT AN INCH OF RAIN TO FALL VERY QUICKLY THIS
EVENING...WITH ADDITIONAL AMOUNTS OF 1 TO 2 INCHES BY MIDNIGHT
TONIGHT.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
CAMDEN...CLARKSVILLE...DOVER...ERIN...WAVERLY...BIG ROCK...
HURRICANE MILLS...MCEWEN...NEW JOHNSONVILLE AND TENNESSEE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8712 3592 8766
3590 8771 3584 8772 3583 8809 3585 8822
3612 8822 3626 8809 3636 8810 3637 8801
3644 8807 3653 8804 3668 8807
$$
054 follow-up statements
506
WGUS74 KOHX 280029
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
729 PM CDT SAT APR 27 2013
TNC005-043-083-085-125-161-280500-
/O.CON.KOHX.FF.W.0006.000000T0000Z-130428T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART TN-DICKSON TN-BENTON TN-HOUSTON TN-HUMPHREYS TN-MONTGOMERY TN-
729 PM CDT SAT APR 27 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY...
HUMPHREYS...HOUSTON...BENTON...WESTERN DICKSON AND STEWART COUNTIES
UNTIL MIDNIGHT CDT...
AT 725 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING TO IMPACT THE
WARNED AREA. RAINFALL AMOUNTS OF AN INCH HAVE FALLEN IN A SHORT
AMOUNT OF TIME...AND AN ADDITIONAL INCH OF RAIN IS POSSIBLE AS MORE
STORMS MOVE THROUGH THE AREA.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH FLOODING INCLUDE...
CAMDEN...CLARKSVILLE...DOVER...ERIN...WAVERLY...BIG ROCK...HURRICANE
MILLS...MCEWEN...NEW JOHNSONVILLE AND TENNESSEE RIDGE.
IN STEWART COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING
ON BIG ROCK ROAD...JOINER HOLLOW ROAD...ROBERTSON HILL ROAD...
WILDLIFE ROAD...NORRIS HANCOCK ROAD...AND CENTERPOINT ROAD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8712 3592 8766
3590 8771 3584 8772 3583 8809 3585 8822
3612 8822 3626 8809 3636 8810 3637 8801
3644 8807 3653 8804 3668 8807
$$
05941
WGUS74 KOHX 280109
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
809 PM CDT SAT APR 27 2013
TNC005-043-083-085-125-161-280500-
/O.CON.KOHX.FF.W.0006.000000T0000Z-130428T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART TN-DICKSON TN-BENTON TN-HOUSTON TN-HUMPHREYS TN-MONTGOMERY TN-
809 PM CDT SAT APR 27 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY...
HUMPHREYS...HOUSTON...BENTON...WESTERN DICKSON AND STEWART COUNTIES
UNTIL MIDNIGHT CDT...
...A FLASH FLOOD EMERGENCY HAS BEEN DECLARED FOR STEWART COUNTY...
AT 804 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING TO IMPACT STEWART
COUNTY AND THE REST OF THE WARNED AREA. RADAR ESTIMATES RAINFALL
RATES OF 2 INCHES PER HOUR ARE POSSIBLE IN SOME LOCATIONS...WHICH
WILL LEAD TO DANGEROUS FLASH FLOODING.
IN STEWART COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING
ON INDIAN MOUND ROAD...BIG ROCK ROAD...JOINER HOLLOW ROAD...
ROBERTSON HILL ROAD...WILDLIFE ROAD...NORRIS HANCOCK ROAD...AND
CENTERPOINT ROAD. ALSO WATER RESCUES ARE OCCURRING AND RESIDENTS OF
STEWART COUNTY SHOULD NOT DRIVE INTO FLOODED ROADS.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS THAT WILL CONTINUE TO EXPERIENCE FLASH FLOODING
THIS EVENING INCLUDE...CAMDEN...CLARKSVILLE...DOVER...ERIN...
WAVERLY...BIG ROCK...HURRICANE MILLS...MCEWEN...NEW JOHNSONVILLE AND
TENNESSEE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.
&&
LAT...LON 3667 8786 3664 8784 3664 8712 3592 8766
3590 8771 3584 8772 3583 8809 3585 8822
3612 8822 3626 8809 3636 8810 3637 8801
3644 8807 3653 8804 3668 8807
$$
05303
WGUS74 KOHX 280138
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
838 PM CDT SAT APR 27 2013
TNC005-043-083-085-125-161-280500-
/O.CON.KOHX.FF.W.0006.000000T0000Z-130428T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART TN-DICKSON TN-BENTON TN-HOUSTON TN-HUMPHREYS TN-MONTGOMERY TN-
838 PM CDT SAT APR 27 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY...
HUMPHREYS...HOUSTON...BENTON...WESTERN DICKSON AND STEWART COUNTIES
UNTIL MIDNIGHT CDT...
...A FLASH FLOOD EMERGENCY IS IN EFFECT FOR STEWART COUNTY...
AT 834 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING TO IMPACT STEWART
COUNTY AND THE REST OF THE WARNED AREA. RADAR ESTIMATES RAINFALL
RATES OF 2 INCHES PER HOUR OR MORE ARE POSSIBLE IN SOME LOCATIONS.
THIS WILL LEAD TO DANGEROUS FLASH FLOODING.
IN STEWART COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORTED FLOODING
ON HIGHWAY 49 IN THE BEAR SPRING COMMUNITY...INDIAN MOUND ROAD...BIG
ROCK ROAD...JOINER HOLLOW ROAD... ROBERTSON HILL ROAD...WILDLIFE
ROAD...NORRIS HANCOCK ROAD...AND CENTERPOINT ROAD. ALSO WATER
RESCUES ARE OCCURRING AND RESIDENTS OF STEWART COUNTY SHOULD NOT
DRIVE INTO FLOODED ROADS. DANGEROUS FLASH FLOODING IS OCCURRING IN
STEWART COUNTY.
THE AREA OF HEAVY RAIN IMPACTING STEWART COUNTY IS MOVING INTO
MONTGOMERY COUNTY. INTENSE RAINFALL RATES WITH THESE STORMS WILL
LIKELY CAUSE DANGEROUS FLASH FLOODING ACROSS PORTIONS OF MONTGOMERY
COUNTY...AND IT WILL BE HARD TO SEE THE EFFECTS OF WATER COVERED
ROADS. IF YOU COME ACROSS A FLOODED ROAD...TURN AROUND DONT DROWN.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. LOCATIONS THAT WILL CONTINUE TO EXPERIENCE FLASH FLOODING
THIS EVENING INCLUDE...CAMDEN...CLARKSVILLE...DOVER...ERIN...
WAVERLY...BIG ROCK...HURRICANE MILLS...MCEWEN...NEW JOHNSONVILLE AND
TENNESSEE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8712 3592 8766
3590 8771 3584 8772 3583 8809 3585 8822
3612 8822 3626 8809 3636 8810 3637 8801
3644 8807 3653 8804 3668 8807
$$
05820
WGUS74 KOHX 280256
FFSOHX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
956 PM CDT SAT APR 27 2013
TNC005-043-083-085-125-161-280500-
/O.CON.KOHX.FF.W.0006.000000T0000Z-130428T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
STEWART TN-DICKSON TN-BENTON TN-HOUSTON TN-HUMPHREYS TN-MONTGOMERY TN-
956 PM CDT SAT APR 27 2013
...FLASH FLOOD WARNING REMAINS IN EFFECT FOR MONTGOMERY...
HUMPHREYS...HOUSTON...BENTON...STEWART...AND WESTERN DICKSON
COUNTIES UNTIL MIDNIGHT CDT...
AT 949 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAINFALL CONTINUING TO IMPACT THE
WARNED AREA. THESE STORMS ARE PRODUCING INTENSE RAINFALL RATES AND
AMOUNTS...WHICH IS CAUSING FLASH FLOODING OF MANY ROADS.
IN MONTGOMERY COUNTY...EMERGENCY MANAGEMENT OFFICIALS REPORTED WATER
ACROSS TRENTON ROAD IN MULTIPLE AREAS...AND OTHER LOW LYING AREAS.
IN HOUSTON COUNTY...NUMEROUS ROADS ARE FLOODED...INCLUDING SEVERAL
IN ERIN.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CONTINUE TO CAUSE FLASH
FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLASH
FLOODING INCLUDE...CAMDEN...CLARKSVILLE...DOVER...ERIN...
WAVERLY...BIG ROCK...HURRICANE MILLS...MCEWEN...NEW JOHNSONVILLE AND
TENNESSEE RIDGE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY...ESPECIALLY AT NIGHT.
A FLASH FLOOD WARNING MEANS THAT FLASH FLOODING IS IMMINENT OR
OCCURRING. IF YOU ARE IN THE WARNING AREA...MOVE TO HIGHER GROUND
IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY.
&&
LAT...LON 3667 8786 3664 8784 3664 8712 3592 8766
3590 8771 3584 8772 3583 8809 3585 8822
3612 8822 3626 8809 3636 8810 3637 8801
3644 8807 3653 8804 3668 8807
$$
05What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this flash flood warning went out at Apr 27, 5:33 PM CDT, 21 minutes earlier.
Area forecast discussion, Apr 27, 5:33 PM CDT, 21 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NASHVILLE TN 533 PM CDT SAT APR 27 2013 .MESOSCALE UPDATE...PER COORDINATION WITH SPC...MID TN WILL STAY OUT OF ANY WATCHES FOR NOW. A TORNADO WATCH REMAINS TO OUR SOUTHWEST...WITH A NEW SEVERE WATCH TO OUR SOUTH. EVEN THOUGH THE COVERAGE OF SEVERE STORMS IS NOT EXPECTED TO MEET WATCH CRITERIA...WE STILL ANTICIPATE A FEW STRONG TO SEVERE STORMS GETTING INTO OUR WEST AND FAR SOUTH COUNTIES WITHIN THE NEXT FEW HOURS. ACTIVITY HAS BEEN INCREASING IN COVERAGE AND INTENSITY OVER WEST TN...WITH HIGHER DEW POINTS AND CAPES MOVING IN FROM THE SSW. ALSO...ANY STORMS RIDING ALONG THE WARM FRONT WHICH IS DRAPED ACROSS OUR SOUTHERN TIER MAY FLARE UP QUICKLY WITH ENHANCED UPDRAFTS AND LOCALLY ENHANCED STORM RELATIVE HELICITY. THE MAIN WINDOW FOR ANY STRONG TO SEVER APPEARS TO BE THIS EVENING. FOR THE LATE NIGHT HOURS...THE SEVERE THREAT WILL DIMINISH...BUT THE COVERAGE OF RAIN AND STORMS WILL INCREASE WITH A THREAT FOR LOCALIZED HEAVY RAINFALL AND FLOODING. 13 && .PREV DISCUSSION... /ISSUED 326 PM CDT SAT APR 27 2013/ UPDATE... MADE A QUICK DECISION TO ISSUE A FLASH FLOOD WATCH FOR ALL OF MIDDLE TENNESSEE FOR TONIGHT AND EARLY SUNDAY. CONCERNED WITH LOW CENTER MOVING EAST WHILE WARM FRONT LIFTS NORTHWARD AND BECOMES ORIENTED WEST TO EAST ACROSS MIDDLE TENNESSEE THIS EVENING. ALSO...TRAINING OF ECHOES IS OF CONCERN ESPECIALLY IN AREAS THAT HAVE RECEIVED THE HEAVIER RAINFALL TODAY. BOYD PREV DISCUSSION... /ISSUED 101 PM CDT SAT APR 27 2013/ DISCUSSION... .COULD BE A STORMY NIGHT IN MIDDLE TENNESSEE WITH A FEW SEVERE POSSIBLE... SURFACE LOW CENTERED OVER WESTERN ARKANSAS AT EARLY AFTERNOON FORECAST TO MOVE ALONG THE MISSISSIPPI RIVER NEAR MEMPHIS BY 23Z AS DEEPENING UPPER TROUGH SWINGS INTO NORTH CENTRAL MISSOURI AT THAT TIME. WARM FRONT STRETCHES EAST FROM LOW CENTER INTO NORTHERN MISSISSIPPI TO JUST SOUTH OF MEMPHIS...AND WILL LIFT NORTHWARD INTO MIDDLE TENNESSEE THIS EVENING. WE ARE CURRENTLY SEEING SOME SCATTERED CONVECTION BEGINNING TO FIRE DOWN THROUGH NORTH MISSISSIPPI AT THIS TIME GENERALLY IN A SUNLIT AREA WITH 70 DEGREE TEMPS AND 60 DEGREE DEWPOINTS. AM EXPECTING AIR MASS TO DESTABILIZE AS WE GO THROUGH THE LATE AFTERNOON AND INTO THE EVENING BASICALLY ALONG AND SOUTH OF WARM FRONT WITH SCATTERED SHOWERS AND A FEW THUNDERSTORMS REDEVELOPING OVER WESTERN AREAS AND BECOME MORE NUMEROUS AS THEY MOVE EASTWARD DURING THE LATE AFTERNOON AND EVENING. AFTER 00Z WE MAY EVEN SEE A LINE OF STRONG TO SEVERE STORMS DEVELOP IN WESTERN MIDDLE TENNESSEE AND EXTEND DOWN THROUGH THE MEMPHIS AREA AND MOVE EASTWARD ACROSS MIDDLE TENNESSEE DURING THE MID EVENING HOURS. THIS SYSTEM IS NOT IN ANY HURRY TO EXIT SO EXPECT SHOWERS AND STORMS EVEN AFTER MIDNIGHT...ESPECIALLY EASTERN AREAS AND PLATEAU WITH SHOWERS CONTINUING SUNDAY ESPECIALLY EASTERN AREAS. RAIN FINALLY EXITS EARLY SUNDAY EVENING BUT THERE IS A CHANCE FOR SHOWERS ALONG THE PLATEAU ON MONDAY. WENT PRETTY MUCH WITH THE WEATHER PREDICTION CENTERS GUIDANCE IN THE LONGER TERM AS MODELS CANT SEEM TO FIGURE OUT JUST WHERE THE DEEP UPPER LOW IS GOING END UP. THEREFORE I HAVE LOW CONFIDENCE IN LONG TERM FORECAST AND HAVE DECIDED TO CONCENTRATE MORE ON THE SHORTER TERM. BOYD && .OHX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR TNZ005>011-022>034- 056>066-075-077>080-093>095. && 13
Hazardous weather outlook, Apr 27, 5:22 PM CDT, 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 522 PM CDT SAT APR 27 2013 TNZ005>011-022>034-056>066-075-077>080-093>095-282230- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-BENTON- HOUSTON-HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE- SMITH-JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS- WILLIAMSON-MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE- CUMBERLAND-BEDFORD-COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE- GILES- 522 PM CDT SAT APR 27 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TONIGHT A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF MIDDLE TENNESSEE THROUGH TONIGHT. ALSO...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR AREAS GENERALLY SOUTHWEST OF INTERSTATE 24. THIS INCLUDES NASHVILLE. SATURDAY/S RAINFALL HAS SATURATED THE GROUND OVER THE MID STATE AND CAUSED HIGH WATER LEVELS ON AREA STREAMS. ADDITIONAL SHOWERS AND THUNDERSTORMS TONIGHT...WITH SOME POCKETS OF HEAVY RAINFALL...WILL CAUSE SOME ADDITIONAL FLOODING PROBLEMS...ESPECIALLY FOR SMALL STREAMS. INCREASINGLY UNSTABLE CONDITIONS WILL MOVE IN FROM THE SOUTHWEST THIS EVENING...MAKING CONDITIONS FAVORABLE FOR A FEW SEVERE STORMS IN THE SLIGHT RISK AREA. DAMAGING WINDS AND LARGE HAIL WILL BE THE MAIN THREATS. AN ISOLATED TORNADO CANNOT BE RULED OUT...BUT THE THREAT APPEARS LOW. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... THE FLASH FLOOD WATCH WILL CONTINUE THROUGH 10 AM SUNDAY. SHOWERS AND THUNDERSTORMS WILL DIMINISH BY SUNDAY NIGHT. TOTAL RAINFALL AMOUNTS FROM TODAY THROUGH SUNDAY WILL RANGE FROM 2 TO 4 INCHES....POSSIBLY CAUSING LOCALIZED FLOODING. SOME RIVERS ACROSS MIDDLE TENNESSEE MAY RISE INTO ACTION STAGE...INCLUDING THE DUCK AND BUFFALO RIVERS. .SPOTTER CALL TO ACTION STATEMENT... REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED TONIGHT INTO SUNDAY. SPOTTER THUNDERSTORM REPORTING CRITERIA... TORNADO FUNNEL CLOUD FLOODING HAIL >= 1/2 INCH WINDS > 50 MPH (MEASURED) STRUCTURAL DAMAGE TREES OR POWER LINES DOWN 13
In the hours before
Local storm report, Apr 27, 1:22 PM CDT, 4 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
122 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM FLOOD 1 E LA VERGNE 36.00N 86.56W
04/27/2013 RUTHERFORD TN EMERGENCY MNGR
EMERGENCY MANAGER REPORTS HOME INUNDATED BY WATERS FROM
MILL CREEK. FAMILY HAS EVACUATED THE HOME AT 166B DEER
DRIVE. OTHER HOMES IN THE VICINITY OF DEER DRIVE...
TAYLOR DRIVE... AND APPLE DRIVE ARE ALSO REPORTING WATER
ENCROACHING ON HOMES. WATER WAS RECEDING AT TIME OF
REPORT.
&&
EVENT NUMBER OHX1300353
TB12Local storm report, Apr 27, 1:44 PM CDT, 4 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
144 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 PM FLOOD 3 SSW ANTIOCH 36.02N 86.69W
04/27/2013 DAVIDSON TN FACEBOOK
RECEIVED A PHOTO OF FLOODING OCCURING ALONG MILL CREEK
AT CULBERTSON ROAD. THE ROAD WAS IMPASSABLE AT 1PM.
&&
EVENT NUMBER OHX1300354
TB12Local storm report, Apr 27, 1:46 PM CDT, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
146 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0119 PM FLOOD 2 WSW ANTIOCH 36.05N 86.70W
04/27/2013 DAVIDSON TN TWITTER
FIELDS AT LIGHTHOUSE CHRISTIAN BALL PARK AS WELL AS THE
FAMILY FUN CENTER NEAR OLD HICKORY BLVD AND BELL ROAD.
&&
EVENT NUMBER OHX1300355
TB12Local storm report, Apr 27, 2:09 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NASHVILLE TN
209 PM CDT SAT APR 27 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0136 PM FLASH FLOOD 2 NW BRENTWOOD 36.02N 86.81W
04/27/2013 WILLIAMSON TN TWITTER
TSPOTTER REPORT OF OWL CREEK FLOODING WALLER ROAD. THE
CREEK WAS RUNNING OVER DRIVEWAYS ALONG WALLER ROAD.
&&
EVENT NUMBER OHX1300356
TB12The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 27, 12:38 PM CDT | River Flood Advisory | OHX | Davidson | 6 hr |
| Apr 27, 12:56 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 12:56 PM CDT | River Flood Advisory | OHX | Davidson | 7 hr |
| Apr 27, 1:13 PM CDT | Flash Flood Warning | OHX | Davidson, Rutherford, Williamson | 3 hr |
| Apr 27, 1:47 PM CDT | River Flood Warning | OHX | Davidson | 62 min |
| Apr 27, 3:06 PM CDT | Flash Flood Watch | OHX | Bedford, Benton, Cannon, Cheatham, Clay, Coffee and 33 more | 19 hr |
| Apr 27, 4:04 PM CDT | River Flood Advisory | OHX | Hickman | 9 hr |
| Apr 27, 6:19 PM CDT | Special Weather Statement | OHX | Benton | 26 min |
| Apr 27, 6:49 PM CDT | Special Weather Statement | OHX | Houston | 41 min |
| Apr 27, 6:52 PM CDT | Severe Thunderstorm Warning | OHX | Benton, Houston, Humphreys | 23 min |
Nearby
Flash Flood Warnings in Tennessee, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.